TITLE

Epidemiology and Course of Gastrointestinal Haemorrhage in North-east Scotland

AUTHOR(S)
Johnston, Shirley J.; Jones, Peter F.; Kyle, James; Needham, Charles D.
PUB. DATE
September 1973
SOURCE
British Medical Journal;9/29/1973, Vol. 3 Issue 5882, p655
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
64108352

 

Related Articles

  • AKT question relating to gastro-intestinal haemorrhage. Houghton, Mike // InnovAiT;May2009, Vol. 2 Issue 5, p306 

    The article presents a question related to gastro-intestinal haemorrhage.

  • Intracerebral haemorrhage in young adults: the emerging importance of drug misuse. McEvoy, Andrew W // BMJ: British Medical Journal (International Edition);05/13/2000, Vol. 320 Issue 7245, p1322 

    Provides information on intracerebral haemorrhages in young adults. Association between amphetamine misuse and intracerebral haemorrhages; Epidemiology of the disease; Neurological complications; Prognosis.

  • Gastrointestinal Haemorrhage. Read, A. E. A. // Journal of the Royal Society of Medicine;Apr1982, Vol. 75 Issue 4, p290 

    The article reviews the book "Gastrointestinal Haemorrhage," edited by P. W. Dykes and M. R. B. Keighley.

  • Aspirin/ticlopidine.  // Reactions Weekly;2/12/2011, Issue 1338, p9 

    The article describes five cases of upper gastrointestinal haemorrhage while taking low-dose aspirin and ticlopidine.

  • Warfarin.  // Reactions Weekly;8/13/2011, Issue 1364, p44 

    The article describes the case of a 73-year-old man who developed gastrointestinal haemorrhage after receiving treatment with warfarin.

  • Fesoterodine.  // Reactions Weekly;1/19/2013, Issue 1435, p13 

    The article describes the cases of seven women who developed gastrointestinal haemorrhage associated with fesoterodine.

  • Ketoprofen.  // Reactions Weekly;7/21/2012, Issue 1411, p27 

    The article describes the case of a 27-year-old woman who developed upper gastrointestinal haemorrhage caused by ketoprofen overuse.

  • Acute Lower Gastrointestinal Haemorrhage Secondary to Small Bowel Ascariasis. Daphne Dewi Stephen; Sze Li Siow // Malaysian Journal of Medical Sciences;Apr-Jun2012, Vol. 19 Issue 2, p92 

    Acute lower gastrointestinal haemorrhage secondary to small bowel ascariasis is extremely rare. A high level of suspicion should be maintained when dealing with acute gastrointestinal haemorrhage in migrants and travellers. Small bowel examination is warranted when carefully repeated upper and...

  • Nicorandil (Ikorel): risk of GI and corneal ulceration.  // Reactions Weekly;Aug2014, Vol. 1516 Issue 1, p5 

    The article reports on the risks of nicorandil (Ikorel) drugs in gastrointestinal (GI) ulcers, corneal ulcers and haemorrhage.

  • Sertraline.  // Reactions Weekly;7/15/2006, Issue 1110, p16 

    The article presents a medical case on the treatment of gastrointestinal haemorrhage with sertraline. The symptoms and diagnosis of sertaline-induced gastritis are highlighted.

Share

Read the Article

Other Topics